# SDR USAA2011033191303

- Difficulty date: March 9, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 23,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430168
- Part serial: 1593
- Condition: Debonded
- Location: Foreflap
- Part time: 27,147 hours, 18,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - DISBONDING ON RIGHT INBOARD FOREFLAP UPPER SKIN APPROX. 33.5 INCHES INBOARD FROM THE OUTBOARD END & 9 INCHES FORWARD OF THE AFT TRAILING EDGE.  REPAIRED RIGHT INBOARD FOREFLAP UPPER SKIN IAW B737 SRM 51-70-10.
